Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 18 found articles
 
 
  Globally convergent diagonal Polak–Ribière–Polyak like algorithm for nonlinear equations
 
 
Title: Globally convergent diagonal Polak–Ribière–Polyak like algorithm for nonlinear equations
Author: Mohammad, Hassan
Awwal, Aliyu Muhammed
Appeared in: Numerical algorithms
Paging: Volume 91 () nr. 4 pages 1441-1460
Year: 2022-06-21
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands